# SDR TWAA0005101

- Difficulty date: April 1, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- Aircraft time: 48,693 hours, 31,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EGRESS LIGHTS FORWARD OF THE NUMBER 3 GALLEY WERE INOPERATIVE.  FOUND WATER CONTAMINATION.  CLEANED AND DRIED THE WIRING.  CHECK-C 11-18-99 MCI.
